Generalizations of Banach's fixed point theorem are proved for a large class of non-metric spaces. These include d-complete symmetric (semi-metric) spaces and complete quasi-metric spaces. The distance function used need not be symmetric and need not satisfy the triangular inequality. © 1992, Hindawi Publishing Corporation. All rights reserved.
T. L. Hicks, "Fixed Point Theorems For D-Complete Topological Spaces I," International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 435 - 439, Hindawi, Jan 1992.
The definitive version is available at https://doi.org/10.1155/S0161171292000589
Mathematics and Statistics
Keywords and Phrases
d-complete topological spaces; Fixed point
International Standard Serial Number (ISSN)
Article - Journal
© 2023 The Authors, All rights reserved.
Creative Commons Licensing
This work is licensed under a Creative Commons Attribution 4.0 License.
01 Jan 1992